Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 124, NWS Denver/Boulder, CO

July 8, 2011Elbert County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 8, 2011, 5:11 PM MDT for Elbert County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2011, 5:11 PM MDT (23:11 UTC)
Expired
Jul 8, 2011, 5:32 PM MDT
In force
21 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Elbert County, CO

The radar

The Denver radar (KFTG), 64 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
1599 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WUUS55 KBOU 082311
SVRBOU
COC039-090000-
/O.NEW.KBOU.SV.W.0124.110708T2311Z-110709T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
511 PM MDT FRI JUL 8 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO

* UNTIL 600 PM MDT

* AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO ABOUT
  60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTH OF ELBERT...OR 25
  MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.

&&

LAT...LON 3928 10452 3931 10413 3912 10416 3913 10456
TIME...MOT...LOC 2311Z 264DEG 17KT 3915 10448
WIND...HAIL 60MPH <.75IN

$$
1 follow-up statement
035 
WWUS55 KBOU 082332
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
532 PM MDT FRI JUL 8 2011

COC039-082342-
/O.CAN.KBOU.SV.W.0124.000000T0000Z-110709T0000Z/
ELBERT CO-
532 PM MDT FRI JUL 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELBERT COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

ALTHOUGH THE STORM HAS WEAKENED IT MAY STILL PRODUCE VERY HEAVY 
RAINFALL...SMALL HAIL...WIND GUSTS TO 45 MPH AND FREQUENT CLOUD TO 
GROUND LIGHTNING.  SEEK SHELTER IF THE STORM APPROACHES YOUR AREA.

LAT...LON 3928 10452 3931 10413 3912 10416 3913 10456
TIME...MOT...LOC 2332Z 264DEG 17KT 3916 10435

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:46 PM MDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 8, 3:46 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT FRI JUL 8 2011

.SHORT TERM...UPPER LEVEL HIGH OVER THE TX/OK PANHANDLES WILL SLOWLY
MOVE EAST THROUGH SATURDAY KEEPING WEST-SOUTHWESTERLY FLOW ALOFT.
MOISTURE IS SLIGHTLY LESS THIS AFTERNOON COMPARED TO YESTERDAY...BY
ABOUT .2 - .4 INCHES OF PRECIPITABLE WATER. CAPES OF AROUND 800 -
1200 J/KG THIS AFTERNOON...WITH THE HIGHEST OVER THE NORTHEAST
CORNER. SCATTERED THUNDERSTORMS THAT STARTED EARLY THIS AFTERNOON
HAS BRIEFLY USED UP THE INSTABILITY AND WEATHER HAS QUIETED DOWN
BEHIND THE ACTIVITY OVER THE METRO AREA. AS TEMPERATURES WARM BACK
UP...EXPECT ACTIVITY TO PICK BACK UP AGAIN LATE THIS AFTERNOON INTO
EVENING. ACTIVITY OVER THE NORTHERN BORDER AS WELL AS OUT OVER THE
EASTERN PLAINS OUT AHEAD OF THE ORIGINAL STORM GUST FRONT WILL
CONTINUE THROUGH THE EVENING HOURS. WITH THE SLIGHTLY DRIER AIR AND
A LITTLE MORE WIND ALOFT...SEEING SLIGHTLY LESS RAIN RATES AND MORE
GUSTY WINDS FOR THIS EVENING. RAIN RATES ARE EXPECTED TO BE AROUND
ONE INCH IN 20-30 MINUTES WITH THE STRONGEST STORMS. STORM MOTION IS
SLIGHTLY FASTER THAN YESTERDAY AS WELL...SO FLOODING CHANCES ARE
STILL THERE HOWEVER SLIGHTLY LOWER. THERE WILL ALSO BE A BETTER
CHANCE OF SEEING HAIL WITH THESE STORMS....LARGE HAIL WILL BE A
POSSIBILITY OVER THE FAR NORTHEASTERN CORNER. A SEVERE THUNDERSTORM
WATCH WILL BE IN EFFECT FOR THE FAR EASTERN PLAINS DUE TO THIS
CHANCE.

SHORT TERM MODELS ARE SHOWING A SECOND WAVE OF ACTIVITY CURRENTLY
OVER SOUTHWESTERN CO TO MOVE NORTHEAST OVER THE FORECAST AREA THIS
EVENING. HAVE INCREASED POPS TO REFLECT THIS AS ACTIVITY IN SW CO
CONTINUES TO RAMP UP. MOST ACTIVITY SHOULD BE DONE AFTER MIDNIGHT
EXCEPT OVER THE FAR NORTHEASTERN PLAINS...HAVE KEPT THE CHANCE POPS
OUT THERE.

MOISTURE WILL CONTINUE TO DIMINISH TOMORROW BUT STILL STAY AROUND
0.8 - 1 INCH MARK ON PRECIPITABLE WATER. DRIER AIR WILL BE MOVING IN
FROM THE NORTH-NORTHWEST AND CAPES WILL SWITCH FOCUS TO THE PALMER
DIVIDE AND PLAINS TO THE EAST.  WILL KEEP THE HIGHER POPS IN THESE
AREAS.  INGREDIENTS WILL STILL BE IN PLACE WITH A SLIGHT CHANCE OF
SEVERE WEATHER OVER THIS AREA...WITH CONCERNS BEING LARGE HAIL AND
STRONG WINDS.

.LONG TERM...LITTLE CHANGE NEEDED TO THE LONG TERM FORECAST TODAY.
UPPER RIDGE SHIFTS SLOWLY EAST ALLOWING INCREASED MOISTURE ON MONDAY
AND TUESDAY. 12Z GFS HAD LESS OF A BREAK IN THE RIDGE IN THIS TIME
FRAME...BUT OTHER MODELS REMAIN CONSISTENT IN BRINGING A WEAK WAVE
FROM TEXAS AROUND THE WEST SIDE OF THE RIDGE AND ACROSS COLORADO
ABOUT TUESDAY. THIS WOULD LIKELY MAKE FOR A WETTER DAY...THOUGH
CLOUD COVER COULD COUNTERACT THE INCREASED MOISTURE. I DID BUMP UP
POPS A BIT HIGHER IN THIS TIME FRAME. STILL PRETTY GOOD AGREEMENT
ALSO ON A DRYING AND WARMING TREND BEHIND THIS WAVE AS DRIER AIR
ALOFT IS BROUGHT IN. STILL PROBABLY SOME LOW LEVEL MOISTURE
REMAINING HOWEVER...IF IT IS NOT FLUSHED OUT THEN STORM ACTIVITY MAY
NOT DECREASE MUCH BUT JUST BE PUSHED TO LATE IN THE DAY AGAIN. FOR
THIS REASON ONLY WENT WITH A GRADUAL DRYING TREND FOR WEDNESDAY
THROUGH FRIDAY.

&&

.AVIATION....WILL MOST LIKELY SEE ANOTHER ROUND OF THUNDERSTORMS
LATE THIS AFTERNOON AND EVENING...MAINLY FROM 23-04Z. HEAVY
RAIN...STRONG OUTFLOW WINDS WITH GUSTS TO AROUND 50 KNOTS WILL BE
POSSIBLE WITH THE STORMS. HAIL UP TO 3/4 INCH COULD BE POSSIBLE AS
WELL. CONDITIONS WILL CLEAR BY 06Z WITH VFR CONDITIONS EXPECTED
THROUGH 18Z SATURDAY. ANOTHER CHANCE FOR THUNDERSTORMS AFTER
18Z...MORE LIKELY OVER KAPA.

&&

.HYDROLOGY...THUNDERSTORMS WILL AGAIN HAVE THE POTENTIAL TO PRODUCE
LOCALIZED HEAVY RAIN AGAIN TODAY THOUGH THE AIRMASS IS SLIGHTLY
DRIER THAN YESTERDAY. THUNDERSTORM COVERAGE IS EXPECTED TO BE
SLIGHTLY LESS THAN YESTERDAY AND HAVE FASTER MOTIONS...LESSENING THE
FLOODING CHANCES. ALSO EASTERLY LOW LEVEL FLOW IS HARDLY EXISTENT AS
THE SURFACE TROUGH IS FAR EAST OF THE FOOTHILLS. THIS WILL KEEP
MOISTURE FROM PILING UP ON THE FOOTHILLS...LESSENING THE FLOODING
THREAT OVER THE BURN AREAS.

SCATTERED AFTERNOON AND EVENING WITH THE POTENTIAL FOR
HEAVY RAIN ARE EXPECTED THROUGH THE WEEKEND AND INTO THE BEGINNING
OF NEXT WEEK. IT LOOKS LIKE THERE WILL BE AN INCREASED THREAT ON
MONDAY AND TUESDAY...THEN A LOWER CHANCE OF HEAVY RAIN BY THURSDAY
AND FRIDAY.

FLOOD ADVISORIES...

   HEADWATERS OF THE COLORADO RIVER AND ST LOUIS CREEK IN EASTERN
GRAND COUNTY UNTIL LATE SUNDAY EVENING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

KRIEDERMAN/GIMMESTAD
Hazardous weather outlook, Jul 8, 10:44 AM MDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1044 AM MDT FRI JUL 08 2011

COZ030>051-091200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1044 AM MDT FRI JUL 08 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR
ACROSS THE AREA...WITH LOCALLY HEAVY RAINFALL POSSIBLE AGAIN.
HOWEVER...MOISTURE IS SLIGHTLY LESS THAN YESTERDAY...SO RISK OF
FLOODING IS LOWER TODAY. THE THUNDERSTORMS WILL FORM IN AND NEAR THE
FRONT RANGE MOUNTAINS...FOOTHILLS...AND PALMER DIVIDE...AND THEN
DRIFT EAST OUT ONTO THE EASTERN PLAINS. THE STRONGER THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING 1 INCH OF RAIN IN 20 MINUTES...GUSTY
WINDS...AND SMALL HAIL. AREAS ALONG AND WEST OF THE URBAN CORRIDOR
WILL HAVE A GREATER CHANCE OF SEEING THE HEAVIER RAINS WHEREAS EAST
OF HERE WILL SEE A GREATER CHANCE OF HAIL...POSSIBLY UP TO AN INCH
IN DIAMETER OVER THE FAR NORTHEASTERN CORNER. THE RAIN RATES COULD
PRODUCE FLOODING ISSUES IN THE RECENT BURN AREAS ALONG THE FRONT
RANGE INCLUDING THE FOURMILE...CRYSTAL... RESERVOIR ROAD...AND
INDIAN GULCH BURN SCARS...IF A STORM MOVES OVER THESE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY THROUGH
THE EARLY PART OF NEXT WEEK...MAINLY IN THE AFTERNOON AND EVENING
HOURS. SOME OF THE STORMS MAY PRODUCE HEAVY RAINFALL AND THERE IS A
LOW THREAT OF SEVERE THUNDERSTORMS. BY THURSDAY THE ATMOSPHERE IS
EXPECTED TO BE A LITTLE WARMER AND DRIER BUT THERE WILL STILL BE A
SLIGHT CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.  HOWEVER...
ANY REPORTS OF SIGNIFICANT ACTIVITY WILL BE APPRECIATED.

KRIEDERMAN/GIMMESTAD

In the hours before

Local storm report, Jul 8, 1:59 PM MDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
159 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             COMMERCE CITY           39.81N 104.92W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL AND RW+

0145 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0139 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL AND RW+

&&

BENTON
Local storm report, Jul 8, 2:13 PM MDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
213 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
07/08/2011  M59.00 MPH       DENVER             CO   911 CALL CENTER

0159 PM     HAIL             COMMERCE CITY           39.81N 104.92W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL AND RW+

0145 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0139 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL AND RW+

&&

FREDIN
Local storm report, Jul 8, 2:14 PM MDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
214 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
07/08/2011  M59.00 MPH       DENVER             CO   ASOS

0159 PM     HAIL             COMMERCE CITY           39.81N 104.92W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL AND RW+

0145 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0139 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL AND RW+

&&

FREDIN
Local storm report, Jul 8, 4:09 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
409 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      DENVER                  39.73N 104.96W
07/07/2011                   DENVER             CO   COCORAHS

            1-3 INCHES OF RAIN FELL IN LESS THAN 90 MINUTES OVER
            NORTHERN AND EASTERN SECTIONS OF DENVER...AURORA...AND
            COMMERECE CITY. PEAK RAINFALL WAS 3.39 INCHES IN AURORA.
            MULTIPLE REPORTS OF STREET AND STREAM FLOODING.

&&

SENTREKI
Local storm report, Jul 8, 4:23 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
423 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      2 SSE GOLD HILL         40.04N 105.40W
07/07/2011                   BOULDER            CO   EMERGENCY MNGR

            LARGE DEBRIS FLOWS ON FOURMILE CANYON DRIVE, WEST OF
            WALLSTREET. BIGGEST FLOW WAS WEST OF EMERSON GULCH,100
            YARDS WIDE AND FOUR FEET DEEP.

&&

SENTREKI
Local storm report, Jul 8, 4:47 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
447 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             4 N LOVELAND            40.48N 105.07W
07/08/2011  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0205 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
07/08/2011  M59.00 MPH       DENVER             CO   ASOS

0159 PM     HAIL             COMMERCE CITY           39.81N 104.92W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL AND RW+

0145 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0139 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL AND RW+

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:07 PM MDTAreal Flood AdvisoryBOUBoulder, Gilpin, Jefferson83 min
Jul 7, 6:18 PM MDTFlash Flood WarningBOUBoulder3 hr
Jul 7, 6:27 PM MDTFlash Flood WarningBOUBoulder, Gilpin, Jefferson3 hr
Jul 7, 6:35 PM MDTAreal Flood AdvisoryBOULarimer85 min
Jul 7, 7:28 PM MDTAreal Flood AdvisoryBOUBoulder2 hr
Jul 7, 7:38 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver2 hr
Jul 7, 8:02 PM MDTFlash Flood WarningBOUClear Creek, Gilpin97 min
Jul 7, 10:05 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver4 hr
Jul 7, 10:27 PM MDTRiver Flood AdvisoryBOUAdams14 hr
Jul 8, 1:21 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Denver, Jefferson39 min
Jul 8, 1:46 PM MDTSevere Thunderstorm WarningBOUAdams, Denver44 min
Jul 8, 2:07 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver34 min
Jul 8, 4:11 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln49 min
Jul 8, 4:39 PM MDTSevere Thunderstorm WarningBOULarimer, Weld24 min
Jul 8, 4:57 PM MDTSevere Thunderstorm WarningBOULincoln16 min
Jul 8, 5:20 PM MDTAreal Flood AdvisoryBOUSummit4 days

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.